# SDR DALA2015050203053

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 50,498 hours, 20,412 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN FLOOR RT SIDE BS 520, RBL 24 INBD SEAT TRACK GOUGED ON CROWN UPPER SURFACE.  MAINTENANCE BLENDED AREA FOUND DAMAGE TO BE BEYOND ALLOWABLE LIMITS OF SRM 53-00-52, PG 111.  ACCOMPLISHED SEAT TRACK REPAIR IAW SRM 53-00-52, REPAIR 4.
